MathSciNet Relay Station
MathSciNet bibliographic data
MR320170 (47 #8709) 20G05
Kutzko, Philip C. The characters of the binary modular congruence group. Bull. Amer. Math. Soc. 79 (1973), 702–704.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement